# SDR 20000908SH006

- Difficulty date: August 14, 2000
- Submitted: September 8, 2000
- Operation: General aviation
- Aircraft: N4892E
- Make and model: Cessna A185F
- Aircraft serial: 18503897
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 0510105122
- Condition: Separated
- Location: Te Flaps
- Part time: 2,500 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABLE PARTED .25 INCH AFT OF MS20668-3 SWAGED TERMINAL EYE END FITTING, IN AN AREA VERY DIFFICULT TO INSPECT VISUALLY, CAUSING SUDDEN FLAP RETRACTION.  SUBMITTER RECOMMENDED PERIODIC INSPECTION EVEN IF IT REQUIRES REMOVAL OF THE CABLE.  SUBMITTER STATED DESIGN OF INSTALLATION MAY CAUSE BEND IN CABLE IMMEDIATELY ADJACENT TO RIGID END FITTING.  (X)
